Sleeping Issues

I haven't posted for a while, mainly because I have been feeling a lot better recently. However I find I am waking earlier in the mornings again and feeling anxious/depressed. My mood fluctuates through the day. I stopped taking Sirtraline two weeks ago as I did not feel it was helping me. Also I have finally met someone who I have been communicating with on virtually a daily basis for months and who stayed with me for 3 days at the weekend but has now left. We are still in touch though they are in London at the moment. When they left I felt so alone and was in a real state for the rest of the day - very anxious and emotional. It was only after I talked to a few friends that I calmed down. I don't know what to do with the sleeping issue - my GP has not been that helpful recently and I am still taking a small dose of Zopiclone before bedtime which I am getting illegally from the net as my GP won't prescribe them. I have tried stopping before but found I went back on them when stress levels increased. I'm afraid that if I stop them now I will get even less sleep whilst at same time I know they are probably not doing me any good. I also stopped counselling a few weeks back mainly because I am expecting another organisation to start offering me free sessions soon, and it was a bit of an effort to travel to the existing place - also wasn't sure if I felt comfortable enough with the counsellor. I do feel I need more support again. Any comments appreciated.

Last edited by

3 Replies

oldestnewest
  • Hi, nice to see you back. Do you have a bedtime routine? If not try to put one in place.

    Also could you see another Dr and explain your sleeping difficulties?

    Keep talking on here, might help and other people may have different ideas for you

    Take care xx

  • Thanks winter. I have made another GP appointment and yes I am aware I am not winding down before sleeping as I should, so I will try and do more on that front. I also think the longer nights may be having an input.

  • Let's hope that helps and let us know what the GP says.

You may also like...